Translator Disclaimer
April 2020 On uniqueness of meromorphic functions and their derivatives
Chao Meng, Xu Li
Tbilisi Math. J. 13(2): 87-99 (April 2020). DOI: 10.32513/tbilisi/1593223221

Abstract

In this paper, we deal with the uniqueness problem for the $k$-th derivative of power of meromorphic function and obtain some results which improve and supplement the previous theorem given by V.H. An and H.H. Khoai.

Funding Statement

This work was supported by The Research Project of Education Department of Liaoning Province (L201612) and The Startup Foundation for Doctors of Shenyang Aerospace University (No. 16YB14).

Citation

Download Citation

Chao Meng. Xu Li. "On uniqueness of meromorphic functions and their derivatives." Tbilisi Math. J. 13 (2) 87 - 99, April 2020. https://doi.org/10.32513/tbilisi/1593223221

Information

Received: 22 June 2019; Accepted: 7 October 2019; Published: April 2020
First available in Project Euclid: 27 June 2020

MathSciNet: MR4117808
Digital Object Identifier: 10.32513/tbilisi/1593223221

Subjects:
Primary: 30D35

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 2 • April 2020
Back to Top